Alert archive / Colorado / Special Weather Statements in 2015

Special Weather Statement, NWS Pueblo, CO

June 17, 2015Pueblo County, Colorado

NWS Pueblo, CO issued this special weather statement at Jun 17, 2015, 9:04 PM MDT for Pueblo County, Colorado. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2015, 9:04 PM MDT (03:04 UTC)
Expired
Jun 17, 2015, 9:45 PM MDT
In force
41 min
Issued by
NWS Pueblo, CO

County Pueblo County, CO

The radar

The Pueblo radar (KPUX), 23 km from the middle of the area, began a volume at 03:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 3.1 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2015-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1885 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2015-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1885 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
1896 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.1
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

160 
WWUS85 KPUB 180304
SPSPUB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
904 PM MDT WED JUN 17 2015
 
COZ086-180345-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
904 PM MDT WED JUN 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PUEBLO COUNTY UNTIL
945 PM MDT...

AT 904 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PUEBLO DEPOT...OR 15 MILES EAST OF PUEBLO...MOVING EAST AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BOONE...PUEBLO DEPOT AND AVONDALE. 

LAT...LON 3820 10444 3844 10433 3838 10406 3812 10407
TIME...MOT...LOC 0304Z 280DEG 27KT 3828 10433 

$$

HODANISH

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jun 17, 2:43 PM MDT, 6 hours 21 minutes earlier.

Area forecast discussion, Jun 17, 2:43 PM MDT, 6 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
243 PM MDT WED JUN 17 2015

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 241 PM MDT WED JUN 17 2015

...HOT TOMORROW WITH STORMS POSSIBLE FOR EASTERN AREAS...

CURRENTLY...UPPER 80S OVER MUCH OF THE ERN PLAINS AND 60S-70S FOR THE
MT AREAS. ISOLATED STORMS ARE BECOMING MORE WIDESPREAD OVER THE MTS AND
WILL CONTINUE TO BUILD AND SHIFT EWD OVER THE PLAINS THIS EVE...
DISSIPATING OVERNIGHT. WILL BE ANOTHER MILD NIGHT AS MID-UPPER CLOUD
DECKS CLEAR LATER TONIGHT.

TOMORROW...DRY AIR CONTINUES TO MOVE IN FROM THE W AS UPPER FLOW BECOMES
MORE ZONAL. OUR CWA WILL REMAIN ON THE E SIDE OF A BUILDING UPPER RIDGE
OVER THE DESERT SW. WEAK DISTURBANCES MOVING OVER THE ERN SIDE OF THE
RIDGE WILL KEEP THE THREAT OF A FEW STORMS GOING...ESPECIALLY LATE IN
THE DAY. SVR PARAMETERS ARE PRETTY LOW...EXCEPT E OF A DIFFUSE DRY LINE
NR THE KS BORDER. STORMS THAT FORM NR THIS BOUNDARY LATE IN THE DAY
COULD BE ON THE STRONG TO SVR SIDE...OTHERWISE THE MAIN THREAT FROM
STORMS TOMORROW WILL BE FROM SOME LOCALLY GUSTY WINDS. HIGH TEMPS
LIKELY TO BE A BIT WARMER TOMORROW. WILL LIKELY GET INTO THE LOWER 90S
AT KPUB. IF WE DO NOT HIT 90 HERE FOR THE BALANCE OF THIS AFTERNOON...THE
90 DEGREE PLUS TEMP TOMORROW WILL BE THE LATEST WE HAVE HIT 90 DEGREES
OR HIGHER SINCE 1983 (JUN 18). BUT IT LOOKS LIKE THE HOT WEATHER WILL
STICK WITH US FOR A WHILE AFTER THAT AS THE UPPER HIGH CONTINUES TO
BUILD FROM THE WEST. STORMS TOMORROW WILL GENERALLY BE HIGH BASED...AND
THIS WILL LOWER THE THREAT OF LOCALLY HEAVY RAINFALL. STORMS OVER THE
CONTDVD TOMORROW ARE LIKELY TO BE FAIRLY ISOLD AND NOT TOO STRONG...WHICH
WILL SIGNIFICANTLY LIMIT THE FLASH FLOODING THREAT. THE MAIN CONCERN FOR
THE CENTRAL MTS AND HIGH VALLEYS NOW SHIFTS TO CONTINUED SNOW MELT FROM
THE HIGHER ELEVATIONS AND RISES ON THE CREEKS/RIVERS. WELCOME TO SUMMER!
ROSE

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 241 PM MDT WED JUN 17 2015

THU NIGHT...MOST OF THE ISOLD SHOWERS/TSTMS SHOULD END BEFORE MIDNIGHT
BUT A FEW LINGERING SHOWERS MAY BE POSSIBLE OVR PORTIONS OF THE
FAR SERN PLAINS UNTIL LATE NIGHT. AN UPR RIDGE WL BE OVR THE AREA
ON FRI WITH MAINLY DRY WX EXPECTED...HOWEVER THERE MAY BE JUST A
FEW SHOWERS AND TSTMS OVR AND NR THE MTNS IN THE AFTERNOON AND
EVENING HOURS. SATURDAY MORNING A FRONT IS STILL EXPECTED TO MOVE
SOUTHWARD THRU EASTERN CO...BUT IS EXPECTED TO HAVE LITTLE EFFECT
ON THE WEATHER OTHER THAN A SHIFT IN THE WIND DIRECTION. AN UPR
RIDGE IS EXPECTED TO BE THE MAIN WEATHER FEATURE OVR THE AREA
THROUGH AT LEAST MONDAY. THIS WL KEEP THE WEATHER MOSTLY
DRY...WITH THE POSSIBLE EXCEPTION OF SOME AFTERNOON AND EVENING
TSTMS...MAINLY OVR THE MTNS EACH DAY. WITH THE RIDGE OVR THE
AREA...H7 TEMPS ARE FORECAST TO RANGE FROM ABOUT
17-22C...RESULTING IN ABOVE NORMAL HIGH TEMPS...MAINLY IN THE 90S
OVR THE SERN PLAINS AND 80S IN THE HIGH VALLEYS.

THE UPR RIDGE IS FORECAST TO MOVE EASTWARD FOR TUE AND WED...AND THE
ECMWF SHOWS MSTR WORKING ITS WAY NORTHWARD AROUND THE BACK SIDE OF
THE UPR HIGH INTO CO...BRINGING CHANCES FOR PCPN.  THE GFS IS DRIER
FOR TUE AND WED.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 241 PM MDT WED JUN 17 2015

MAIN CONCERN TODAY AND THIS EVENING CONTINUES TO BE
THE POTENTIAL FOR THUNDERSTORMS IN AN AROUND THE TAF SITES.
BEST CHANCE FOR STORMS WILL BE IN THE 22-02Z TIME FRAME.
STRONGER STORMS COULD PRODUCE SOME SMALL HAIL AND LOCALLY STRONG
WIND GUSTS. ACTIVITY SHOULD SHIFT EWD THIS EVENING OVER THE SE CO
PLAINS AND DISSIPATE LATE THIS EVENING AND OVERNIGHT. ANOTHER ROUND
OF STORMS IS POSSIBLE THU AFTERNOON...BUT STORMS SHOULD BE A BIT
LESS STRONG AND NOT AS WIDESPREAD ON THU. WINDS WILL CONTINUE TO BE
GENERALLY LIGHT AND DIURNALLY DRIVEN...EXCEPT IN THE VC OF TS. ROSE

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...ROSE
LONG TERM...28
AVIATION...ROSE
Hazardous weather outlook, Jun 17, 11:57 AM MDT, 9 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1157 AM MDT WED JUN 17 2015

COZ058>089-093>099-181800-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1157 AM MDT WED JUN 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN UPPER LEVEL DISTURBANCE WILL BRING MORE THUNDERSTORMS TO THE
AREA TODAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS.
PRIMARY STORM THREATS WILL INCLUDE LIGHTNING...WIND GUSTS TO 40
MPH...AND LOCALLY HEAVY RAIN. 1 OR 2 STORMS COULD PRODUCE WIND
GUSTS UP TO 60 MPH AND 1 INCH DIAMETER HAIL.

CAUTION SHOULD CONTINUE AROUND AREA RIVERS AND STREAMS TODAY.
STREAMFLOWS REMAIN HIGH AND FAST FROM RAIN AND SNOWMELT.  CURRENTS
ARE STRONG AND RIVERBANKS UNSTABLE.  KEEP A SAFE DISTANCE BETWEEN
YOURSELF AND THE WATER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A PATTERN SHIFT TO WARMER AND DRIER WEATHER IS EXPECTED OVER THE
WEEKEND AND INTO THE NEXT WEEK. THUNDERSTORM ACTIVITY DURING THIS
PERIOD WILL BE MUCH MORE SPARSE...AND CONFINED MAINLY TO THE
MOUNTAIN AREAS DURING THE LATE AFTERNOON AND EARLY EVENING HOURS.
PRIMARY STORM THREATS DURING THIS PERIOD WILL INCLUDE LIGHTNING
AND WIND GUSTS TO AROUND 40 MPH.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE TODAY ACROSS MUCH OF THE AREA.

44/44

In the hours before

Special weather statement, Jun 17, 5:43 PM MDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
543 PM MDT WED JUN 17 2015

COZ081-082-085-180030-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-PIKES PEAK ABOVE 11000 FT CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
543 PM MDT WED JUN 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TELLER...
SOUTHWESTERN EL PASO AND NORTHEASTERN FREMONT COUNTIES UNTIL 630 PM
MDT...

AT 542 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FORT CARSON...OR 8 MILES SOUTHWEST OF COLORADO SPRINGS...MOVING EAST
AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN COLORADO SPRINGS AND FORT CARSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3864 10498 3878 10497 3879 10480 3861 10479
TIME...MOT...LOC 2342Z 270DEG 11KT 3872 10490

HODANISH
Special weather statement, Jun 17, 6:10 PM MDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
610 PM MDT WED JUN 17 2015

COZ081-083-085-086-180100-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-CANON CITY VICINITY/EASTERN FREMONT COUNTY CO-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
610 PM MDT WED JUN 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUEBLO...
SOUTHEASTERN TELLER...SOUTHWESTERN EL PASO AND EAST CENTRAL FREMONT
COUNTIES UNTIL 700 PM MDT...

AT 609 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MIDWAY...OR 17 MILES SOUTH OF COLORADO SPRINGS...MOVING SOUTH AT 15
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE... RURAL SOUTHWEST EL PASO
COUNTY...EASTERN FREMONT COUNTY AND RURAL NORTHWEST PUEBLO COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. THIS STORM IS AFFECTING MAINLY THE TURKEY CREEK BASIN.

&&

LAT...LON 3865 10500 3867 10481 3833 10477 3837 10497
TIME...MOT...LOC 0009Z 357DEG 11KT 3860 10492

HODANISH
Special weather statement, Jun 17, 6:57 PM MDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
657 PM MDT WED JUN 17 2015

COZ083-085-086-180145-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-CANON CITY VICINITY/EASTERN FREMONT COUNTY CO-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
657 PM MDT WED JUN 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUEBLO...
SOUTHWESTERN EL PASO AND EAST CENTRAL FREMONT COUNTIES UNTIL 745 PM
MDT...

AT 656 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PENROSE...OR 23 MILES NORTHWEST OF PUEBLO...MOVING SOUTH AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM IS ALSO PRODUCING TORRENTIAL RAINFALL AND FLASH FLOODING
IS LIKELY OCCURRING WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PENROSE AND PUEBLO WEST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOTS OF SMALL HAIL AND VERY HEAVY RAIN IS OCCURRING WITH THIS STORM.
FLASH FLOODING IS LIKELY OCCURRING.

&&

LAT...LON 3859 10500 3858 10488 3833 10481 3840 10505
TIME...MOT...LOC 0056Z 000DEG 12KT 3849 10494

HODANISH
Local storm report, Jun 17, 7:06 PM MDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
706 PM MDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     HEAVY RAIN       12 NNE PENROSE          38.59N 104.95W
06/17/2015  M1.25 INCH       FREMONT            CO   TRAINED SPOTTER

            APPROXIMATELY 1.25 INCHES OF RAIN IN 20 MINUTES WITH
            PENNY SIZED HAIL AT TIMES.

&&
Special weather statement, Jun 17, 7:16 PM MDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
716 PM MDT WED JUN 17 2015

COZ081-082-180200-
PIKES PEAK ABOVE 11000 FT CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
716 PM MDT WED JUN 17 2015

...SPECIAL WEATHER STATEMENT...

AT 715 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
DIVIDE...OR 21 MILES NORTHWEST OF COLORADO SPRINGS...MOVING SOUTHEAST
AT 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WOODLAND PARK...GREEN MOUNTAIN FALLS...CRYSTOLA AND DIVIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3900 10526 3907 10515 3894 10500 3881 10520
TIME...MOT...LOC 0115Z 320DEG 10KT 3896 10518

HODANISH
Special weather statement, Jun 17, 9:04 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
904 PM MDT WED JUN 17 2015

COZ086-180345-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
904 PM MDT WED JUN 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PUEBLO COUNTY UNTIL
945 PM MDT...

AT 904 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PUEBLO DEPOT...OR 15 MILES EAST OF PUEBLO...MOVING EAST AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BOONE...PUEBLO DEPOT AND AVONDALE.

LAT...LON 3820 10444 3844 10433 3838 10406 3812 10407
TIME...MOT...LOC 0304Z 280DEG 27KT 3828 10433

HODANISH

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 6:10 PM MDTSpecial Weather StatementPUBFremont50 min
Jun 17, 6:39 PM MDTFlash Flood WarningPUBEl Paso, Fremont, Pueblo, Teller3 hr
Jun 17, 6:57 PM MDTSpecial Weather StatementPUBFremont48 min
Jun 17, 7:16 PM MDTSpecial Weather StatementPUBTeller44 min
Jun 17, 7:17 PM MDTRiver Flood WarningPUBPueblo65 hr
Jun 17, 9:32 PM MDTSpecial Weather StatementPUBCrowley43 min
Jun 18, 1:13 PM MDTRiver Flood WarningPUBPueblo8 days
Jun 18, 2:23 PM MDTSpecial Weather StatementPUB37 min
Jun 18, 4:32 PM MDTSpecial Weather StatementPUBFremont43 min
Jun 18, 4:45 PM MDTSpecial Weather StatementPUBCuster45 min
Jun 18, 4:49 PM MDTSpecial Weather StatementPUBProwers41 min
Jun 18, 4:54 PM MDTSevere Thunderstorm WarningPUBProwers36 min
Jun 18, 5:01 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont, Pueblo29 min
Jun 18, 5:20 PM MDTSevere Thunderstorm WarningPUBProwers55 min
Jun 18, 5:24 PM MDTAreal Flood AdvisoryPUBCuster, Fremont, Pueblo3 hr
Jun 18, 5:24 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont, Pueblo33 min
Jun 18, 5:37 PM MDTSpecial Weather StatementPUBFremont38 min
Jun 18, 5:41 PM MDTSpecial Weather StatementPUBBaca49 min
Jun 18, 5:52 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Prowers53 min

Nearby

Special Weather Statements in Colorado, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.